# SDR SIMA20250218002

- Difficulty date: February 18, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N742GR
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 41,053 hours, 27,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17095254005
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 PROTRUSIONS LOCATED BETWEEN FR29 AND FR30 AND STGR 24R AND 25R. (MAJOR REPAIR)  REPAIRED SKIN BETWEEN FR29-30, STGR 24R-25R IAW ERS-EJ-53MR-5153.
